# SDR AALA201803129019

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 88,627 hours, 47,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: SLI1040
- Part serial: 1218
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY SERVICE DOOR SLIDE BOTTLE PSI LOW. REPLACED THE DOOR SLIDE ASSEMBLY IAW MCM 25-94-17.
